Patient: I have not have my period for 4 months. on September I had a cyst on my left ovary. doctors give me some meds. I was having my period & it stop on February. I don’t have no insurance right on this moment. what can I do?
Symptoms: Hard stomach & blow it
Doctor: Hi,Thanks for the query.I understand your concern.Usually to treat simple cyst of ovary, combined hormonal pi lls can be used. While using these pills you can get withdrawal bleeding regularly.After stopping them irregularity may recur.Irregularities in menstrual cycles can occur due to many causes like lifestyle modifications, stress and strain, weight changes, polycystic ovary disease etc leading to gonadal hormonal imbalance, other possible causes are thyroid hormonal imbalance, prolactin level changes, general conditions like anemia, diabetes etc.As you are not having periods since four months, better to get evaluated.So, please do consult your doctor, get examined and go for investigations like ultrasound, gonadal hormonal profile, thyroid hormonal profile, prolactin levels, hemoglobin and blood sugar levels estimation etc.With this workup the possible cause of your problem can be identified and treated.Take care.